The Annals of Mathematical Statistics

Generalization of the Theorem of Glivenko-Cantelli

J. Wolfowitz

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 25, Number 1 (1954), 131-138.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177728852

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177728852

Mathematical Reviews number (MathSciNet)
MR61326

Zentralblatt MATH identifier
0055.36505

Citation

Wolfowitz, J. Generalization of the Theorem of Glivenko-Cantelli. The Annals of Mathematical Statistics 25 (1954), no. 1, 131--138. doi:10.1214/aoms/1177728852. http://projecteuclid.org/euclid.aoms/1177728852.


Export citation